Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Cough, Cold and Sinus > Allergy and Sinus Treatments >
Acetaminophen Extra Strength Pain Reliever And Fever Reducer 500 mg Cool Caplets By Preferred Plus, Cough, Cold and Sinus

kpp More items by this brand

Reward Points on this item:3  ?

Quantity:


Need Help? 800-361-2028

Acetaminophen Extra Strength Pain Reliever And Fever Reducer 500 mg Cool Caplets By Preferred Plus - 50 Ea

Helps to reduce headache, muscle aches and arthritis.
Share Your Review: Write a review
Retail: $6.09 Our Price:$3.33 You Save: $2.76 (45.3%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • 099581098025
    • Non Aspirn
    • Fever reducer
    Acetaminophen Extra Strength Pain Reliever And Fever Reducer 500 mg Cool Caplets By Preferred Plus

    Temporary relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache.

    Active Ingredients:Per Caplet: Acetaminophen 500 mg.

    Inactive Ingredients:Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate.

    Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor. Store between 68-77 degrees F (20-25 degrees C).

    Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on how and when to take this product and other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use with any other products containing acetaminophen.

    Stop use and ask a doctor if:
    • Redness or swelling is present
    • New symptoms occur
    • Fever gets worse or lasts for more than 3 days
    • Pain gets worse or lasts for more than 10 days

    If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children.

    Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken or missing.

    Shipping Weight : 0.30 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions